1. G. Chavchanidze, Mathematics in XML MAIDEN 2.1 (revised version, August 2006)

    Full text: XML version and PDF version are available.

  2. G. Chavchanidze, Involutive orbits of non-Noether symmetry groups,
    J.  Phys. A: Math. Gen. 38 (2005) 6517-6524, math-ph/0504060

    Full text: XML version, SGML version, XHTML version and PDF version are available.

  3. G. Chavchanidze, Non-Noether symmetries in Hamiltonian dynamical systems,
    Mem. Differential Equations Math. Phys. 36 (2005) 81-134, math-ph/0405003,

    Full text: XML version, SGML version, XHTML version and PDF version are available.

  4. G. Chavchanidze, Non-Noether symmetry of the modified Boussinesq equations,
    J. Math. Sci., 160/6 (2009) 693-696.

    Full text: XML version, SGML version, XHTML version and PDF version are available.

  5. G. Chavchanidze, Role of non-Noether symmetry in integrability of dispersiveless long wave system,
    in Mathematical Physics (eds. S. Rahvar, N. Sadooghi, F. Shojai),
    proceedings of 11th Regional Conference, World Scientific, 2005.

    Full text: XML version, SGML version, XHTML version and PDF version are available.

  6. G. Chavchanidze, Non-Noether symmetries in integrable models,
    J.  Phys. A: Math. Gen. 37 (2004) 2253-2260, math-ph/0307018

    Full text: XML version, SGML version, XHTML version and PDF version are available.

  7. G. Chavchanidze, Non-Noether symmetries and their influence on phase space geometry,
    J. Geom. Phys. 48 (2003) 190-202, math-ph/0211014

    Full text: XML version, SGML version, XHTML version and PDF version are available.

  8. G. Chavchanidze, Bi-Hamiltonian structure as a shadow of non-Noether symmetry,
    Georgian Math. J. 10 (2003) 057-061, math-ph/0106018

    Full text: XML version, SGML version, XHTML version and PDF version are available.

  9. G. Chavchanidze, Non-Noether symmetries in singular dynamical systems,
    Georgian Math. J. 8 (2001) 027-032, math-ph/0106010

    Full text: XML version, SGML version, XHTML version and PDF version are available.

  10. G. Chavchanidze, L. Tskipuri, Free particle on SU(2) group manifold,
    math-ph/0106019

    Full text: XML version, SGML version, XHTML version and PDF version are available.